Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Vaginal white discharge after abortion. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Abortion and Stillbirth
Answered by

General & Family Physician
Practicing since : 2009
Answered : 448 Questions
Doctor :   hi
User :   Hi
Doctor :   how can i help you
User :   I just underwent an abortion(Married)
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Occupation: Location: Marital Status: Dependents: Yes/No
User :   after which I find itching in vagina from past 1 week
User :   age:29 , married
User :   no dependents
Doctor :   any discharge from vagina
User :   yes
Doctor :   which color
Doctor :   do u have fever
User :   white mixed with red
Doctor :   when did u have abortion
User :   no fever
User :   june 8th
User :   the didcharge is very less
Doctor :   do u have foul smelling discharge
User :   better than before
User :   no foul smell
Doctor :   ok
User :   doctor suggested e to use Tinebine
Doctor :   is this ur first periods following abortion
Doctor :   ok
User :   i started using it from today morning
Doctor :   did u find any relief with it
User :   I still didnt get my periods
Doctor :   ok
Doctor :   it will take sometime for u get ur periods
Doctor :   since u had abortion on june8
User :   mild relief
User :   ok
Doctor :   n wait for 2 more weeks
Doctor :   withing that time u should get back ur periods
Doctor :   any doubts
User :   when will this itching stops
User :   its irritating
Doctor :   u have yeast infection
Doctor :   u might need antifungal treatment
User :   that means
Doctor :   oral or cream
Doctor :   i have to examine before i can prescribe
User :   please suggest
Doctor :   for ur own safety
User :   ok what should be my next step
User :   is this something serious
Doctor :   The medicine that is required for your condition is prescription based. These medicine have many adverse side effects and can be prescribed by a gynecologist after your physical examination. We cannot prescribe it online for your safety
Doctor :   i suggest u to consult a gynecologist
Doctor :   u can get discharge as result
Doctor :   hormonal
Doctor :   but that will not be white
Doctor :   ok
User :   cant understand
Doctor :   there will be itching and discharge as result of hormones
Doctor :   as well
Doctor :   since u have white discharge
Doctor :   it can be due to yeast infection
Doctor :   this can confirmed by examination
Doctor :   so i suggest u to see a gynecologist
User :   should i take any precautions
User :   ok
Doctor :   keep the area clean
User :   can I know your name please
Doctor :   make sure there is no moisture
Doctor :   Dr.
User :   ok
Doctor :   moisture will give
Doctor :   will be ideal for fungal or yeast growth
Doctor :   r u able to follow
User :   yes
Doctor :   any doubts please ask
User :   fungal growth means
User :   is it serious
Doctor :   fungus grows in damp enviroment
Doctor :   it can treated
Doctor :   it happens on many women
Doctor :   u need not worry
User :   should i visit doctor immediately
Doctor :   yes
Doctor :   it should be promptly treated
User :   ok thank you so much you have been a great help to me.
Doctor :   ur welcome
User :   bue
Doctor :   thankx for visiting healthcaremagic
User :   bye
Doctor :   have a nice day
Doctor :   bye
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor